MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS PERFORM GLENOID; SHOULDER JOINT POLYMER PROSTHESIS

TORNIER S.A.S. AEQUALIS PERFORM GLENOID; SHOULDER JOINT POLYMER PROSTHESIS
Model Number PEGGED GLENOID SIZE S40
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 03/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
It was reported that a patient underwent a revision surgery due to glenoid component loosening and rotator cuff deficiency 3 years after primary surgery.Subject id: (b)(6).

Brand Name
AEQUALIS PERFORM GLENOID
Common Device Name
SHOULDER JOINT POLYMER PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key8522315
Report Number3000931034-2019-00055
Device Sequence Number2869212
Product Code KWS
UDI-Device Identifier03700386937354
UDI-Public03700386937354
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K111902
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/17/2020
Device Model NumberPEGGED GLENOID SIZE S40
Device Catalogue NumberDWE303
Device Lot NumberAA1387
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2019
Initial Report FDA Received Date04/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient Weight59